# SDR CA151201013

- Difficulty date: November 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS SENT FOR REPAIR WITH THE OPERATOR REPORTING METAL IN OIL. THE OPERATOR ALSO REPORTED THAT BOTH CHIP DETECTOR LIGHTS WERE ILLUMINATED. THE CUSTOMER PROVIDED A LABORATORY ANALYSIS REPORT OF THE METAL FOUND IN THE MAIN OIL FILTER AND FROM AN OIL SAMPLE.  MOST DEBRIS RECOVERED FROM THE MAIN OIL FILTER WERE FLAKES WITH A SIMILAR COMPOSITION AS AMS 4842, WHILE A MINOR AMOUNT OF DEBRIS RECOVERED WERE FLAKES OF AMS 6260/6265 COMPOSITION.  THE OIL SAMPLE YIELDED A HIGHER THEN NORMAL IRON AND LEAD CONTENT.
